Journal of Mathematics of Kyoto University

The mod 3 homology of the space of loops on the exceptional Lie groups and the adjoint action

Hiroaki Hamanaka and Shin-ichiro Hara

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 37, Number 3 (1997), 441-453.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518265

Digital Object Identifier
doi:10.1215/kjm/1250518265

Mathematical Reviews number (MathSciNet)
MR1600151

Zentralblatt MATH identifier
0912.57023

Subjects
Primary: 57T10: Homology and cohomology of Lie groups
Secondary: 55P35: Loop spaces

Citation

Hamanaka, Hiroaki; Hara, Shin-ichiro. The mod 3 homology of the space of loops on the exceptional Lie groups and the adjoint action. J. Math. Kyoto Univ. 37 (1997), no. 3, 441--453. doi:10.1215/kjm/1250518265. https://projecteuclid.org/euclid.kjm/1250518265


Export citation